MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP2

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP2
Model Number 865040
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer indicated the hospital's technical engineer (te) evaluated the unit and found the blood oxygen probes to be the root cause of the issue.The te provided the customer with replacement blood oxygen probes to resolve the issue.Philips requested for the faulty blood oxygen probes to be returned for evaluation; however, they were unavailable.No further investigation or action is warranted at this time.Reporting address line: (b)(6).Reporter phone: (b)(6).Reporting institution phone (b)(6).
 
Event or Problem Description
Philips received a complaint on the intellivue mp2 sn (b)(6) indicating a situation of a child hospitalized due to bronchial pneumonia.On (b)(6)2023, the blood oxygen saturation of the child dropped to 88%.At the moment of the child's coughing and holding, the monitor did not alarm.However, a nurse in charge at the time heard the child and immediately rushed to the bedside to check on the patient.After oxygen inhalation, atomization and back patting, the patient's condition was relieved, and the ecg monitor was replaced.The device was in use on patient at time of event, there was no adverse event reported.It was mentioned there was a possible delay in rescue.

Brand Name
INTELLIVUE MP2
Common Device Name
INTELLIVUE MP2
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key18518912
Report Number9610816-2024-00018
Device Sequence Number6750817
Product Code DSI
UDI-Device Identifier00884838000278
UDI-Public00884838000278
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865040
Device Catalogue Number865040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Initial Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown